Dehydration and Tia - from FDA reports
There is no Tia reported by people with Dehydration yet. We study people who have Tia and Dehydration from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 22, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Tia and Dehydration?
- Check symptoms - is your tia caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeTia and Dehydration from FDA and eHealthMe reports
Dehydration (dryness resulting from the removal of water) (latest reports from 101,398 Dehydration patients)
Tia has been reported by people with high blood pressure, essential hypertension, breast cancer, erection problems, thyroid diseases (latest reports from 386 Tia patients).
Browse all symptoms of Dehydrationa b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause TiaTia
Other conditions that could case TiaTia
What would happen?
Can you answer these questions?
I need to hydrate through the night to sleep. On bad nights I sleep about 3 hrs and cannot get back to sleep for 3 hrs. During this time I drink water and urinate several times. Only then can I return to sleep. My urine is pale, not dark, yet there is a clear connection as evidenced by high ...
I had a mild stroke in July 2015. I have had MS for 15 years. Recent blood work showed I have two copies of the Factor V Leiden Mutation (homozygous). A doctor told me to take Xeralto immediately an said I would be on in for the rest of my life. Everything I have read on-line tells me Factor ...
It seems that since I have been taking this particular Omega 3 supplement, I have been very dehydrated, specially in the morning. My eyes are extremely dry and my throat also. Why is this and what can I do?
I was on Methotrexate for about a year and started to have side effect,lesions not healing on my skin and in my mouth. WBC and RBC were low, liver enzymes were high. I developed weakness and not able to do my job at work. Now I have been off it for 10 months and had a TIA in March. Weakness ...
You may be interested in these reviews
Just been put into hospital for observation as patient w new Dx of MG. Had the most excruciating gut pain that dropped me to the floor, then continued in waves every 5 min or so, for 45-60 secs. Went to ER w BP of 78/50. After EKG, gut CT, & blood work, everything is FINE except pancreas ...
Hello..I am on Plavex and a baby aspirin..I am wondering if I have to take this for the rest of my life...I do need a procedure done..that they refuse to do if I am on this medication..any help will be appreciated..I've taken it since October of 2017
I am female.25yrs old Indian. I had a nightmare few mins ago.had earlier many times.it was something like holding me,somebody trying to kill me,i did not what to do......I still don't Knw what exactly it is....but my frnds told me ur body is dehydrated ...it is true last 12hrs I did not drink ...
Happy to join this group - i am usually not a groupy. I'm 53 years old. I'm tired of seeing my eyelids disappear with sagging skin folds. Was wondering if my TIA I had in 2004 could eventually manifest these results? I do have other health problems I'm dealing with like lesions in the brain, ...
After seven weeks on keppra, I am drowsy, dizzy, have low energy and do not go for long walks anymore because I feel unsteady on my feet. I have become dehydrated, possibly, as a consequence of loss of appetite. When one doesn't eat one doesn't drink. Without enough fluid in the body to ...